# SDR DALA2021020300635

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 13,400 hours, 1,402 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Failed
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHIP 3502 VERY LOUD NOISE IN AREA IN VICINITY OF 3R DOOR WITH VIBRATION. CORRECTIVE ACTION: REPLACED 3R DOOR SEAL PER A350 AMM 52-12. (7667742)
